Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Fine and parabolic limits for solutions of second-order linear parabolic equations on an infinite slab'' [Trans. Amer. Math. Soc. 284 (1984), no. 2, 583-599; MR0743734 (85f:35102)]


Author: Bernard Mair
Journal: Trans. Amer. Math. Soc. 291 (1985), 381
MSC: Primary 35K10; Secondary 31B25
DOI: https://doi.org/10.1090/S0002-9947-1985-0797068-6
Original Article: Trans. Amer. Math. Soc. 284 (1984), 583-599.
MathSciNet review: 797068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K10, 31B25

Retrieve articles in all journals with MSC: 35K10, 31B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0797068-6
Article copyright: © Copyright 1985 American Mathematical Society